# SDR P5CA9500177

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: 60B001801
- Condition: Migrated
- Location: Nr 8 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP TRACK NR 8 FORWARD MOUNT LUG BEARING HAS MIGRATED.  REPAIRED PER BOEING SB 747-57-2262, FITTING INSTALLED PER BOEING SB 747-57-2238.
